# SDR P2EA01077

- Difficulty date: May 28, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LOWER FUSELAGE, AFT CARGO COMPT BETWEEN BS 790 AND 794 AND BL 19, TRACK BROKEN.  TRACK REPAIRED FROM BS 780 TO 808, LBL 19 IAW SRM 53-10-5 FIG 11.  (M)
